September 22, 2022

Why is paracetamol dosage important in children?

Paracetamol is one of the drugs Most commonly used by society at a general level in Spain. Along with ibuprofen, it is one of the tablets Which we Spaniards usually take for various reasons, although paracetamol is still recommended for people with mild to moderate pain. It is also necessary to pay attention to the dosage of paracetamolBecause it’s not the same as treating yourself as an adult instead of trying to end the pain of one of the little ones in the house and you don’t know exactly how much to give.

Do you know how you should act, and above all how much you should give your child so as not to overdo it or run out of paracetamol? Remember that despite taking medications like ibuprofenThat only a doctor can prescribe, you must follow a series of advice from a professional who advises you carefully on the amount of paracetamol to take. Too many people are self-medicating and that’s really negativeSince we can buy paracetamol in any pharmacy, we believe that we can use these pills lightly, and of course this is not the case at all.

How much paracetamol should I give my child?

It is always better to consult a doctorwho will professionally guide us to know according to age and other circumstances, How much paracetamol should we give our childWe should also read our child’s label based on weight.

Knowing the dosage of paracetamol that we should give to our children is an important issue for several reasons

It should be added that, in general, the dosage can be repeated every four hours, but it is no longer recommended to take paracetamol only up to five times in 24 hours. So that Long-term consumption is never a good option Until we do the taking of each pill well and the doctor continues this process.

What happens if I give my child too much paracetamol?

we already know that paracetamol or acetaminophen (Tylenol and others)It has always served as the standard remedy for fever and pain. It is effective and can be purchased on prescription, but remember that if you go too far it is harmful.

Because too much paracetamol can cause stomach irritation Within hours and days, liver damage occurs. If this happens you will need medical help and You can go directly to the emergency room of your hospital. It’s up to them to try to offer you a solution. It is always useful to have the medicine container with you and blood tests are usually done to determine if the medicine is toxic.